MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; CATHETER, DOUBLE LUMEN FEMALE URETHROGRAPHIC

SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; CATHETER, DOUBLE LUMEN FEMALE URETHROGRAPHIC
Catalog Number 66800039
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that, during a debridement procedure, when changing the iv bag the versajet ii console blocked.The procedure was resumed, after a significant delay, by changing the surgical technique.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
Section h10: the device was returned for evaluation.A visual and functional evaluation was performed.No material defects was noted and the device passed all functional testing, no faults was found.A documentation review was performed.The manufacturing records and processes for the reported batch contain no contributory factors, records confirm that this batch was manufactured, meeting the required specifications.All inspection and testing requirement was met prior to release.A historical review details previous cases of this nature, which are considered isolated in scope and there are no open nor closed escalation actions.Related to this event type.A review of the product risk files, finds the combination of product, event type and associated harms are anticipated, with no updates required.With no faults found, the probable cause remains unknown, factors may include that during the changeover of saline, air entered the system, when this occurs full re-priming is needed.No manufacturing, packaging, labelling, design, concerns nor adverse trend have been observed, therefore no corrective actions are deemed necessary.Internal complaint reference number: (b)(4).

Brand Name
VERSAJET II CONSOLE
Common Device Name
CATHETER, DOUBLE LUMEN FEMALE URETHROGRAPHIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18636450
Report Number8043484-2024-00015
Device Sequence Number15436359
Product Code FGH
UDI-Device Identifier00040565124759
UDI-Public00040565124759
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66800039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown